# SDR EE4Y2012102300314

- Difficulty date: June 21, 2012
- Submitted: October 23, 2012
- Operation: General aviation
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 51,608 hours, 40,789 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LT INBD MLG DOOR INBD FWD SECTION FITTING WITH A CRACK.  REPAIRED LT MLG DOOR INBD FWD FITTING IAW EO COO-9-52-189-12,DTD JULY 03, 2012.
